# SDR ABXA9701141

- Difficulty date: June 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N981AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47273
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030431
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS IN AFT OVERHEAD WEAK.  CLEANED CORROSION FROM BATTERY PACK CONTACTS, OPS CHECKED GOOD.
